# SDR DALA2021021600842

- Difficulty date: February 11, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 66,642 hours, 24,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6711 AFT CABIN EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED BATTERY CHARGER AND BATTERY. SYSTEM OPERATION IS NORMAL (LP 7574807)
